Aarhus University Seal

Erik Skibsted

Regularity of Bound States

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Regularity of Bound States. / Faupin, Jeremy; Møller, Jacob Schach; Skibsted, Erik.

In: Reviews in Mathematical Physics, Vol. 23, No. 5, 2011, p. 453-530.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Faupin, J, Møller, JS & Skibsted, E 2011, 'Regularity of Bound States', Reviews in Mathematical Physics, vol. 23, no. 5, pp. 453-530. https://doi.org/10.1142/S0129055X11004333

APA

Faupin, J., Møller, J. S., & Skibsted, E. (2011). Regularity of Bound States. Reviews in Mathematical Physics, 23(5), 453-530. https://doi.org/10.1142/S0129055X11004333

CBE

Faupin J, Møller JS, Skibsted E. 2011. Regularity of Bound States. Reviews in Mathematical Physics. 23(5):453-530. https://doi.org/10.1142/S0129055X11004333

MLA

Faupin, Jeremy, Jacob Schach Møller, and Erik Skibsted. "Regularity of Bound States". Reviews in Mathematical Physics. 2011, 23(5). 453-530. https://doi.org/10.1142/S0129055X11004333

Vancouver

Faupin J, Møller JS, Skibsted E. Regularity of Bound States. Reviews in Mathematical Physics. 2011;23(5):453-530. doi: 10.1142/S0129055X11004333

Author

Faupin, Jeremy ; Møller, Jacob Schach ; Skibsted, Erik. / Regularity of Bound States. In: Reviews in Mathematical Physics. 2011 ; Vol. 23, No. 5. pp. 453-530.

Bibtex

@article{861938db903643ab96021bb0f326e435,
title = "Regularity of Bound States",
abstract = "We study regularity of bound states pertaining to embedded eigenvalues of a self-adjoint operator H, with respect to an auxiliary operator A that is conjugate to H in the sense of Mourre. We work within the framework of singular Mourre theory which enables us to deal with confined massless Pauli–Fierz models, our primary example, and many-body AC-Stark Hamiltonians. In the simpler context of regular Mourre theory, our results boil down to an improvement of results obtained recently in [8, 9].",
author = "Jeremy Faupin and M{\o}ller, {Jacob Schach} and Erik Skibsted",
year = "2011",
doi = "10.1142/S0129055X11004333",
language = "English",
volume = "23",
pages = "453--530",
journal = "Reviews in Mathematical Physics",
issn = "0129-055X",
publisher = "World Scientific Publishing Co. Pte. Ltd.",
number = "5",

}

RIS

TY - JOUR

T1 - Regularity of Bound States

AU - Faupin, Jeremy

AU - Møller, Jacob Schach

AU - Skibsted, Erik

PY - 2011

Y1 - 2011

N2 - We study regularity of bound states pertaining to embedded eigenvalues of a self-adjoint operator H, with respect to an auxiliary operator A that is conjugate to H in the sense of Mourre. We work within the framework of singular Mourre theory which enables us to deal with confined massless Pauli–Fierz models, our primary example, and many-body AC-Stark Hamiltonians. In the simpler context of regular Mourre theory, our results boil down to an improvement of results obtained recently in [8, 9].

AB - We study regularity of bound states pertaining to embedded eigenvalues of a self-adjoint operator H, with respect to an auxiliary operator A that is conjugate to H in the sense of Mourre. We work within the framework of singular Mourre theory which enables us to deal with confined massless Pauli–Fierz models, our primary example, and many-body AC-Stark Hamiltonians. In the simpler context of regular Mourre theory, our results boil down to an improvement of results obtained recently in [8, 9].

U2 - 10.1142/S0129055X11004333

DO - 10.1142/S0129055X11004333

M3 - Journal article

VL - 23

SP - 453

EP - 530

JO - Reviews in Mathematical Physics

JF - Reviews in Mathematical Physics

SN - 0129-055X

IS - 5

ER -